# SDR ASAA2018110976787

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,957 hours, 12,703 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER RAISING START LEVER TO IDLE ON ENGINE START (#2) ENGINE HUNG UP AT APPROX 47% N2 EGT APPROX 574 DEG. GROUNDED - YES. AIRCREW RAN ENGINE @ GATE AND ALL PARAMETERS NORMAL. INTERROGATED FMC FOR ENGINE #2 FAULTS + NO FAULTS NOTED. NO HISTORY. OK FOR CONTINUED SERVICE.
